# SDR QXEA9801436

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408B2L2
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL OF BALLAST IN CAPTAINS SIDE OF FLIGHT DECK.  REPLACED BALLAST TRANSFORMER, OPERATIONAL CHECK GOOD.
